# SDR SWAA2015102745403

- Difficulty date: October 12, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 6554428
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, CTR OVERHEAD DISTRIBUTION DUCT, RT SUPPORT BRACKET CRACKED AT BS 827, STRINGER 1.  R & R BRACKET IAW DWG & SRM.
